# SDR UPS01237069

- Difficulty date: October 1, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- Aircraft time: 59,651 hours, 51,260 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Panel
- Part number: 651734742
- Part serial: TC86
- Condition: Delaminated
- Location: #1 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C L/H WING DELAM ON #1 SPOILER PANEL     PANEL REPLACED
